# SDR SWIA200717691

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 23,476 hours, 30,548 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD BULKHEAD IN FRONT OF 1ST SEAT LOWER ATTACH TRACK CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LOWER ATTACH TRACK FOR LEFT FORWARD BULKHEAD WITH A SERVICEABLE UNIT.
